# SDR 06FDEA2764

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,653 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Weak
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

RT MAIN GEAR SHOWED RED ON CONFIG PAGE & GEAR HANDLE WHEN RETRACTED.  PERFORMED CHECKLIST.  WOULD INDICATE DOWN BUT NOT UP.  ALSO WITH SLATS EXT & FOOT 20 WOULD GET AN INTERMITTENT AUTOSLAT EXTEND & STICKSHAKE.  WITH FLAP 15 HAD INTERMITTENT SLAT DISAG & STICKSHAKE.  DUMPED 3000 LBS FUEL.  RETURNED TO SIN.  FOUND RT LATCH SPRING WEAK.  REMOVED AND REPLACED SAME.  ADJ CHECK RT MLG UP & LATCHED PROX SENSOR PER AMM LDG RETRACT TEST 10 TIMES GOOD.  ACARS MSG SHOWED LT SLAT POS SENSORS 4A & 4B ABNORMAL WITH SLATS EXTENDED.  REMOVED AND REPLACED BOTH PER AMM.  TEST SLAT POS INDICATION, & STICK SHAKER TESTS PER AMM.  ALL TESTS PASSED.  RETURNED TO SERVICE.
